I'm 4 weeks into a new HRT protocol that has me doing 100mg injections twice weekly and 500iu HCG twice weekly.
I had previously used 5g daily of Androgel without any problems, but little effectiveness.
I'm developing painful bumps directly under the nipples, that as best I can describe, feels like a rock would inside your shoes everytime you take a step. I really cant tell if they are getting puffy as I have a decent bit of fat built up at the moment.
Like I said, I have had no problems with the Androgel in the past or 10 years ago when I would run the topical 4AD products and such.
I am a little hesitant to tell the doc because I see him just discontinuing the test injections, which I really do not want to do.
Should I be running the typical ancillary items: 1mg Anastrozole EOD or 20-40mg Novadex daily or possibly Exemestane or Letrozole?
Hopefully someone has had the same experience and can share what he did to help resolve this. Hopefully I am catching it early enough to whee it can be easily reversed. Any help would be appreciated.